# SDR CALA9901134

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Punctured
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND COCKPIT RT FLOOR SKIN PUNCTURED AT FS 148, RBL 14.  THE PUNCTURED AREA WAS REMOVED AND TWO DOUBLERS WERE INSTALLED IAW SRM 53-10-1, FIGURE 12, SHEET 2.
